# SDR USAA010413

- Difficulty date: March 23, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N820US
- Make and model: Doug DC-9-82
- Aircraft serial: 49119
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,417 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .75 INCH AND PREVIOUS CRACK .25 INCH, STOP DRILLED AND PATCHED AT STATION 1437 L3L.  CUT OUT DAMAGE, INSTALLED FILLER AND DOUBLER PER SRM 53-04, FIG 27.  (M)
